Show simple item record

dc.contributor.authorAgusto, Folashade B.
dc.contributor.authorMarcus, Nizar
dc.contributor.authorOkosun, Kaseem O.
dc.identifier.citationAgusto, F. B., Marcus, N., & Okosun, K. O. (2012). Application of optimal control to the epidemiology of malaria. Electronic Journal of Differential Equations, 2012(81), 1-22.en_US
dc.description.abstractMalaria is a deadly disease transmitted to humans through the bite of infected female mosquitoes. In this paper a deterministic system of differential equations is presented and studied for the transmission of malaria. Then optimal control theory is applied to investigate optimal strategies for controlling the spread of malaria disease using treatment, insecticide treated bed nets and spray of mosquito insecticide as the system control variables. The possible impact of using combinations of the three controls either one at a time or two at a time on the spread of the disease is also examined.en_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.rights© 2012 Texas State University - San Marcos.en_US
dc.subjectOptimal controlen_US
dc.subjectInsecticide treated bed netsen_US
dc.subjectMosquito insecticideen_US
dc.titleApplication of optimal control to the epidemiology of malariaen_US
kusw.kuauthorAgusto, Folashade B.
kusw.kudepartmentEcology & Evolutionary Biologyen_US
kusw.oanotesPer SHERPA/RoMEO 8/3/2016: Author's Pre-print: cross author cannot archive pre-print (ie pre-refereeing) Author's Post-print: green tick author can archive post-print (ie final draft post-refereeing) Publisher's Version/PDF: green tick author can archive publisher's version/PDF General Conditions:

Publisher's version/PDF may be used Publisher copyright must be acknowledged
kusw.oaversionScholarly/refereed, publisher versionen_US
kusw.oapolicyThis item meets KU Open Access policy criteria.en_US

Files in this item


This item appears in the following Collection(s)

Show simple item record